MathSciNet Relay Station
MathSciNet bibliographic data
MR1070081 34E20 (41A60 65D99 65L99)
Berry, M. V.; Howls, C. J. Hyperasymptotics. Proc. Roy. Soc. London Ser. A 430 (1990), no. 1880, 653–668.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement